# SDR SWAA201805161634

- Difficulty date: February 27, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113A93502
- Part serial: 1539
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FAIRING 642BB INNER SKIN JUST FORWARD OF OUTBOARD AFT DRAIN HOLE CRACKED.  REPAIRED THE SKIN PER EA.
